# SDR 95FDEA00106

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Nr 3 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TPE - LOST NR 3 HYDRO SYSTEM, FLUID QUANTITY WENT DOWN TO 2.8.  SERVICED NR 3 HYDRO SYSTEM TO 8.5 GALLONS.  TROUBLESHOT AND RAN ENGINES.  NO LEAK NOTED.  (SUSPECT AIR BLEED VALVE PLUNGER MAY HAVE STUCK OPEN.)  EXCERISED PLUNGER AND OPS.  CHECK NORMAL.
